# SDR AALA202107092020

- Difficulty date: June 14, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361042000000
- Condition: Deteriorated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY FLOOR PANEL 222EF DETERIORATED. REPLACED FLOOR PANEL PER RM 53-12-00-300-006 AND IRM 9701 REV. K.
